# SDR CALA2025101710236

- Difficulty date: October 3, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 75,313 hours, 28,295 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A2101203
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FRONT SPAR WEB HAS DEEP GOUGE IFSS 152 MID AREA.  ACCOMPLISHED INTERIM REPAIR OF LT WING INBD FRONT SPAR WEB IAW PART 1 OF EC/RA 5720-03570.
